# SDR DALA1143760642

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 69,700 hours, 33,198 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND THE EMERGENCY LIGHT AT SEAT 35F TO BE INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE UNDER SEAT 35F AND REPLACED THAT SECTION OF IT.  OPERATIONAL CHECK IS NORMAL.
